# SDR U2RA201705180001

- Difficulty date: May 18, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Engine: Rroyce RB211535E4
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 148N8402
- Condition: Chafed
- Location: Apu Bay
- Part time: 72,604 hours, 22,071 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT FORWARD BULKHEAD CHAFED AT BS 1885 AND RBL 6, APPROXIMATELY 8 INCHES FROM LOWER EDGE OF BULKHEAD.   REPAIRED THE FIREWALL IAW SRM 53-80-08, REPAIR 2.
